| Model Number |
H74939171052010 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k103751, k141521.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a catheter entrapment occurred.A 5.0 x 200 mm, 135 cm mustang balloon catheter was advanced for dilatation.During the procedure, the device became stuck and could not be removed.The physician proceeded to withdraw the entire system, including the guidewire and balloon.The procedure was completed successfully, and no patient complications occurred as a result of the event.